MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD FOLEY CATHETERIZATION TRAY URO-PREP TRAY

C.R. BARD, INC. (COVINGTON) -1018233 BARD FOLEY CATHETERIZATION TRAY URO-PREP TRAY
Model Number 782100
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the straight catheter foley kit did not have the catheter inside.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per additional information received, it has been determined that this mdr event is not reportable.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.

Brand Name
BARD FOLEY CATHETERIZATION TRAY URO-PREP TRAY
Common Device Name
FOLEY CATHETERIZATION TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11302352
Report Number1018233-2021-00361
Device Sequence Number16325792
Product Code KNX
UDI-Device Identifier00801741029622
UDI-Public(01)00801741029622
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number782100
Device Catalogue Number782100
Device Lot NumberNGER0590
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer05/01/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;